New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Terrible PMS & Menorrhagia vs Depo Provera
0 Replies
LousArk - December 31

Hi there

My next Depo shot is due on 3rd January 2012.

I have been on this birth control for over 16 years, with a couple of 1 year breaks, and one lasting nearer 2 years. The breaks were mostly to give my body a break, as I was worried about osteoporosis. There is a history of osteoarthritis at an early age, in my family.

I am not able to use any other forms of contraception, with the exception of the mini pill and latex free condoms. Changing to the mini pill would be the same hormone as Depo, and so wouldn't be a break in terms of the osteoporosis risk.

During the breaks I have bled uncontrollably and constantly, causing me to require several D&C operations. These worked for so long, but then the bleeding started again.

Normally, on Depo, I have no bleeding at all. I also have no sex drive and gain considerable weight.

Without Depo, I suffer uncontrollable PMS. As the bleeding is constant, so is the depression and irritability. I feel rock-bottom, and cry constantly. My life is a misery.

I was 2 weeks late in getting my last Depo shot, which is not something that has ever caused me any problems before. This time, however, since having my Depo shot, I am bleeding significantly and having hormone problems, as if I had not bothered to get the shot! The back ache is excruciating enough to wake me up.

I am totally confused! I don't know why I am having these symptoms when covered by Depo. If I missed shots in the past, it did not cause problems with bleeding etc. I don't know whether to get the next injection in a week's time, or whether my body is telling me it's no longer suitable for me.

Any ideas or suggestions would be most welcome.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question